EconPapers    
Economics at your fingertips  
 

Asymptotic Formulae via a Korovkin-Type Result

Daniel Cárdenas-Morales, Pedro Garrancho and Ioan Raşa

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We present a sort of Korovkin-type result that provides a tool to obtain asymptotic formulae for sequences of linear positive operators.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/217464.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/217464.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:217464

DOI: 10.1155/2012/217464

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:217464